# SDR DALA2022042202844

- Difficulty date: April 22, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 AFT GALLEY FLOOR SUPPORT BEAM AT STA1518 RBL 45 FOUND WITH CORROSION, CORRECTIVE ACTION: PERFORMED SPLICE REPAIR AS PER PRI:598217-14 (2206307)
